Examples of highly transitive permutation groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 295-300.
@article{RSMUP_1980__63__295_0,
     author = {Kegel, Otto H.},
     title = {Examples of highly transitive permutation groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {295--300},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     mrnumber = {605800},
     zbl = {0454.20002},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__295_0/}
}
TY  - JOUR
AU  - Kegel, Otto H.
TI  - Examples of highly transitive permutation groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
SP  - 295
EP  - 300
VL  - 63
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__63__295_0/
LA  - en
ID  - RSMUP_1980__63__295_0
ER  - 
%0 Journal Article
%A Kegel, Otto H.
%T Examples of highly transitive permutation groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 295-300
%V 63
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1980__63__295_0/
%G en
%F RSMUP_1980__63__295_0
Kegel, Otto H. Examples of highly transitive permutation groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), pp. 295-300. http://www.numdam.org/item/RSMUP_1980__63__295_0/

[1] P. Hall, Some constructions for locally finite groups, J. London Math. Soc., 34 (1959), pp. 305-319. | MR | Zbl

[2] J. Hirschfeld and W.H. Wheeler, Forcing, Arithmetic, and Division Rings, Lecture Notes in Mathematics, vol. 454, 1975 Springer, Berlin. | MR | Zbl

[3] O.H. Kegel and B.A.F. Wehrfritz, Locally finite groups, North-Holland, 1973 Amsterdam. | MR | Zbl

[4] A. Mac Intyre and S. Shelah, Universal locally finite groups, J. Algebra, 43 (1976), pp. 168-175. | MR | Zbl

[5] T.P. M, A permutation representation of a free group, Quart. J. Math. Oxford (2), 28 (1977), pp. 353-356. | MR | Zbl

[6] D.S. Passman, The algebraic structure of group rings, John Wiley & Sons, New York 1977. | MR | Zbl

[7] S. Shelah and M. Ziegler: Algebraically closed groups of large cardinality, The J. Symbolic Logic, 44 (1979), pp. 522-532. | MR | Zbl